A two-parameter deformed N=2SUSYalgebra


Algin A.

CZECHOSLOVAK JOURNAL OF PHYSICS, vol.52, no.9, pp.1011-1019, 2002 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 52 Issue: 9
  • Publication Date: 2002
  • Doi Number: 10.1023/a:1020529431329
  • Title of Journal : CZECHOSLOVAK JOURNAL OF PHYSICS
  • Page Numbers: pp.1011-1019

Abstract

A two-parameter deformed N = 2 SUSY algebra is constructed by using the q-deformed bosonic and fermionic Newton oscillator algebras. The Fock space representation of the (q(1), q(2))-deformed N = 2 SUSY algebra is analyzed. The comparison between the algebra constructed and earlier versions of deformed N = 2 SUSY algebras is also made.